Bifurcation analysis of a Kaldor-Kalecki model of business cycle with time delay

Wang, Liancheng and Xiaoqin, Wu: Bifurcation analysis of a Kaldor-Kalecki model of business cycle with time delay. Electronic journal of qualitative theory of differential equations : special edition, (1) 27. pp. 1-20. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_027_001-020.pdf

Download (273kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 27
Page Range: pp. 1-20
ISSN: 1417-3875
Uncontrolled Keywords: Bifurkáció, Kaldor-Kalecki képlet
Additional Information: Bibliogr.: p. 18-20.
Date Deposited: 2017. May. 19. 12:03
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42806

Actions (login required)

View Item View Item